# SDR VTZA98321

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6338 - IAD-SYR - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
